# SDR C2XA01IA394

- Difficulty date: November 9, 2001
- Submitted: November 12, 2001
- Operation: Air carrier
- Aircraft: N34817
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 152
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

MOB- FLIGHT 3953, DURING TAXI THE CREW NOTED A ELECTRIC SMOKE SMELL IN THE COCKPIT AND RETURNED TO THE GATE.  MOB-  MAINTENANCE POWERED UP THE AIRCRAFT, STARTED BOTH ENGINES, CYCLED ENVIRONMENTAL SYSTEM, CYCLED ALL ELECTRICAL SYSTEMS, CYCLED FLIGHT CONTROLS, COULD NOT DUPLICATE THE SMELL AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
